# SDR ACE1014021

- Difficulty date: October 15, 2002
- Submitted: December 8, 2003
- Operation: Air carrier
- Aircraft: N1566C
- Make and model: Beech 1900C
- Aircraft serial: UC36
- Engine: Pwa PT6A65B
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Condition: Malfunctioned
- Location: Rt Eng Fuel
- Part time: 23,351 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C, D

## Discrepancy

ON TAKE OFF ROLL, PRIOR TO LIFT OFF, RT ENG EXPERIENCED COMPLETE LOSS OF POWER AND TAKE OFF WAS ABORTED.  NR ENGINE SPOOLED DOWN, CREW SECURED IT IAW PROCEDURE.  AC RETURNED TO RAMP WITHOUT FURTHER INCIDENT.  POST SHUT DOWN INSP DID NOT REVEAL ANY ABNORMALITY AND ENG STATED AND OPERATED TO FULL POWER WITHOUT FAULT.  MAINTENANCE REPLACED NR 2 ENG HP FUEL PUMP FOR T/S AND PERFORMED A GROUND RUN.  UPON REACHING HIGH THEN RAN SUCCESSFULLY FOR ADDITIONAL TWO RUNS.  MAINT REPLACED THE LOW PSI FUEL PUMP FOR T/S AND COMPLETED AN ADDITIONAL SERIES OF SUCCESSFUL RUNS WITHOUT FAULT.  INSP OF REMOVED COMPONENTS DID NOT DISCLOSE ANY OBVIOUS FAULTS.(K)
